Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried affected sister
Jun 29, 2011

My sister was diagnosed more than a year ago. She started on Truvada and Stocrin and that combination never worked for her. She was constatly vomiting and never ate normally. She would eat propaerly for a week and the rest of the month hardly nothing. She has now been put on Tyricten and thank God the vomiting stopped but now she is addicted to deppression pills. She hides them and lies about taking anything else. Whatever it is, is clearly no liking the other drugs already in her system. I seriously need help

Response from Dr. Henry

I believe Tyricten is a generic form of Truvada so overall very similar side effects. Depression is common in the general populaton and more common in HIV+ persons and can be very difficult to manage. Most depression pills are not addictive per se but can be necessary for some patients to cope with their depression. I recommend discussing with your sister and perhaps accompanying her to her HIV doctor or mental health appointment if she is willing to discuss what you can do help. KH



Previous
suicidethoughts or attempts as side effect
Next
Skin Rash/Bumps

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement